Title: A combinatorial interpretation of Serre's conjecture on modular Galois representations
Authors: Herremans, Adriaan # ×
Issue Date: 2003
Publisher: Impr. Durand
Series Title: Annales de l'Institut Fourier vol:53 issue:5 pages:1287-1321
ISSN: 0373-0956
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
AH2003a.pdf Published 350KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science